# SDR AALA201602249008

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 51,308 hours, 21,740 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Air Filter
- Condition: Clogged
- Location: Zone 900
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  SHORTLY AFTER TAKEOFF ONE OF THE FLIGHT ATTENDANTS BEGAN TO SMELL A METALLIC & OILY SMELL IN THE CABIN.  THE SMELL BEGAN TO GIVE THE FLIGHT ATTENDANT A HEADACHE.  NONE OF THE PAXS ONBOARD EXPERIENCED ANY NEGATIVE EFFECTS FROM THE ODOR.  A SHORT WHILE LATER AT THE BEGINNING OF DECENT, THE ODOR BEGAN TO PENETRATE THE COCKPIT AT WHICH TIME THE CREW ADVISED DISPATCH VIA ACARS.  AFTER FOLLOWING THE QRH PROCEDURES FOR CABIN ODOR & CONFIRMING WITH THE DISPATCHER, IT WAS ESTABLISHED THAT THE SAFEST COURSE OF ACTION WOULD BE TO CONTINUE.  AS THE ACFT WAS TURNING BASE LEG, THE COCKPIT CREW STATED THAT THE ODOR WAS STRONG ENOUGH TO CAUSE A LIGHTHEADED SENSATION AMONGST THE CAPTAIN & FIRST OFFICER.  THE LIGHTHEADED SENSATION DID NOT NEGATIVELY AFFECT EITHER PILOT NOR PREVENT THEM FROM SAFELY LANDING THE ACFT & EMER WAS NOT DECLARED.  ALL CABIN & COCKPIT CREW MEMBERS ARE OK TO CONTINUE THEIR SCHEDULED WORK DAY.  ACCOMPLISHED TC 26L00021001.  TROUBLE SHOT CABIN AIR QUALITY.  ENG BLEEDS & APU CHECKED GOOD.  REMOVED, CLEANED & REPLACED AFT GALLEY FILTERS, FILTERS WERE CLOGGED & CONTAMINATED IAW AMM 25-30-00.
